# SDR AALA202308251102

- Difficulty date: August 19, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 300 - Stabs
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND ELEVATOR OUTBOARD RIB. REPLACED ELEVATOR ASSEMBLY PER TASK CARD 26L30027001.
